Aa
A
A
Close
2020496 tn?1330239684
Anxiety meds! GRRR
Ok so no one told me that u cant just stop taking your meds! im on efforxor xr 150mg and ran out 2 days ago but dont get paid until tommorow ne who today i was feeling all weird i couldnt concentrate felt weak extremely dizzy just all out odd! i didnt know that this happens? has ne one else experienced this?
Cancel
5 Answers
5 Answers
Page 1 of 1
675718 tn?1449992146
withdrawal symptoms occur when you stop completely you must taper off under the supervision of a docter, i did this and my movements disorder went into high gear please seek medical help asap :)
Comment
Cancel
675718 tn?1449992146
Comment
Comment
Submit Comment
480448 tn?1426952138
Yes, you should not stop taking these meds abruptly.  That info should be in the educational monograph that is supplied with each prescription.

When are you getting the meds?  I would recommend contacting your doctor, he may have samples, or something to cover you until you get your script.

If you're having trouble affording your prescription, you can contact the manufacturer, they all have a program to help people with difficulty paying for their meds.  The manufacturer name will be on your Rx bottle.  You need to start taking them again ASAP to avoid feeling even worse.  Effexor of all meds is a tough one to come off as it is. Please call your doctor.

Update us when you can!
Comment
Cancel
480448 tn?1426952138
Comment
Comment
Submit Comment
2020496 tn?1330239684
Hey guys thankx for your concern =] i got my meds thankgood ness and its not that i cant afford then i thought i had a whole weeks worth with out realiseing i ran out before i knew it will NEVER let it happen again i felt aweful thankgoodness feeling normal again today =]
Comment
Cancel
2020496 tn?1330239684
Comment
Comment
Submit Comment
480448 tn?1426952138
Oh thank goodness!  Don't double up on your doses, just resume your normal regimen.

A lot of pharmacies have a feature where you can have your Rx automatically refilled, or you can sign up for them to senf you a reminder
e-mail or text.  That can be helpful.  Or, put a note on your calendar, or fridge, reminding you a few days before you are due to run out, that way you won't run into this kind of thing again!

I just assumed there was a financial issue because you mentioned about when you were getting paid.

Glad it worked out!  :0)
Comment
Cancel
480448 tn?1426952138
Comment
Comment
Submit Comment
Avatar universal
I'm on Zoloft and I always try to make sure I get them before I run out... It's a horrible weird feeling I hate it! But once I start taking them again I feel better :)
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
2020496 tn?1330239684
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
4059843 tn?1454481984
Blank
mishymoshymarcy If you think you've tried y... Comment
3 hrs ago
1851352 tn?1437742010
Blank
rocketgirl1210 I have returned! :) Comment
12 hrs ago
406584 tn?1399591666
Blank
refills, and 10356 commented on clean_in_ks's status
17 hrs ago
Blank
Anxiety Tracker
Track Anxiety Symptoms
Start Tracking Now
Top Anxiety Answerers
Avatar universal
Blank
358304 tn?1409713092
Blank
na, MO
Avatar universal
Blank
Arlington, VA
675718 tn?1449992146
Blank
El Paso, TX
Avatar universal
Blank
MI
Avatar universal
Blank
Anxiety Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Anxiety Answerers
Avatar universal
Blank
358304 tn?1409713092
Blank
na, MO
Avatar universal
Blank
Arlington, VA
675718 tn?1449992146
Blank
El Paso, TX
Avatar universal
Blank
MI
Avatar universal
Blank